# SDR UALA2011022400915

- Difficulty date: February 24, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 51,912 hours, 19,177 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R, EMERGENCY DOOR ASSIST BOTTLE PRESSURE LOW.  SVC BOTTLE PRESSURE IAW AMM.
